# SDR HEEA978967

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- Engine: Tmeca ARRIEL1D
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter Plug
- Part number: SD36T72B
- Condition: Defective
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SPARKLE.
